# SDR AALA20150527007

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 88,264 hours, 13,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508952
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN AT ROW 20HJ.  R & R LENS IAW AMM 33-50-00.
